Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 233, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 10, 2011, 4:22 PM EDT for Nicholas County, Kentucky. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2011, 4:22 PM EDT (20:22 UTC)
- Expired
- May 10, 2011, 4:45 PM EDT
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Nicholas County, KY
The radar
The Jackson,KY radar (KJKL), 99 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 4:22 PM EDT | HAIL 1 | 5 N Carlisle, KY | |
| May 10, 4:33 PM EDT | HAIL 1.75 | 5 N Carlisle, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:10 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -487 J/kg
- Mixed-layer LCL
- 1473 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
656
WUUS53 KLMK 102022
SVRLMK
KYC181-102045-
/O.NEW.KLMK.SV.W.0233.110510T2022Z-110510T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
422 PM EDT TUE MAY 10 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NICHOLAS COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 445 PM EDT
* AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ELLISVILLE...MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
CARLISLE...
MYERS...
WESTON...
MOOREFIELD AND SPROUT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL PRODUCE DAMAGING HAIL...CAPABLE OF CAUSING EXTENSIVE
PROPERTY DAMAGE AND SERIOUS INJURY. TAKE COVER NOW! AVOID WINDOWS.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3830 8385 3820 8397 3822 8399 3820 8400
3822 8402 3822 8404 3840 8417 3845 8405
3843 8399 3844 8397 3841 8393 3836 8390
3834 8384
TIME...MOT...LOC 2021Z 330DEG 22KT 3839 8400
WIND...HAIL 60MPH 1.75IN
$$
EER1 follow-up statement
948
WWUS53 KLMK 102038
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
438 PM EDT TUE MAY 10 2011
KYC181-102045-
/O.CON.KLMK.SV.W.0233.000000T0000Z-110510T2045Z/
NICHOLAS KY-
438 PM EDT TUE MAY 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NICHOLAS COUNTY...
AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR WESTON...MOVING SOUTHEAST AT 25 MPH. THIS STORM PRODUCED
QUARTER SIZED HAIL FIVE MILES NORTH OF CARLISLE.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
CARLISLE...
EAST UNION...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY PRODUCE DAMAGING HAIL...CAPABLE OF CAUSING EXTENSIVE
PROPERTY DAMAGE AND SERIOUS INJURY. TAKE COVER NOW! AVOID WINDOWS.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3830 8385 3820 8397 3822 8399 3820 8400
3822 8402 3822 8404 3840 8409 3843 8405
3844 8397 3841 8393 3837 8391 3834 8384
TIME...MOT...LOC 2037Z 330DEG 22KT 3831 8396
WIND...HAIL 60MPH 1.75IN
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:50 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, May 10, 2:50 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 250 PM EDT TUE MAY 10 2011 .SHORT TERM (TONIGHT AND WEDNESDAY)... UPPER RIDGE AXIS JUST TO OUR WEST THIS AFTERNOON HAS BEEN CRUSHING ANY CONVECTION THAT HAS TRIED TO MAKE A RUN ACROSS SOUTHERN ILLINOIS. DENSE CIRRUS DEBRIS HAS FLOWED OFF OF THE DYING CONVECTION INTO SOUTHWEST INDIANA AND NORTHWEST KENTUCKY HELPING TO FURTHER SQUASH STORM DEVELOPMENT. THOUGH A STRAY STORM COULD MAKE IT UP AND OVER THE TOP OF THE RIDGE INTO WESTERN SECTIONS OF SOUTHERN INDIANA AND NORTHERN KENTUCKY...IT STILL APPEARS THAT THE BEST CHANCE OF STORMS LATE THIS AFTERNOON AND EARLY THIS EVENING IN THE LMK CWA WILL BE IN THE KENTUCKY BLUE GRASS AND EASTERN SECTIONS OF SOUTHERN INDIANA TOWARDS THE MADISON AREA. THIS REGION IS ON THE EASTERN EDGE OF THE UPPER RIDGE AND CLOSER TO A WARM FRONT REACHING FROM CHICAGO TO CHARLESTON WEST VIRGINIA...AND HAS HAD LESS CLOUD CONTAMINATION. VISIBLE SATELLITE SHOWING ROBUST NEW CONVECTION FIRING FROM CENTRAL INDIANA TO SOUTHWESTERN VIRGINIA...IN LINE WITH WHAT THE SHORT TERM MODELS WERE SAYING THIS MORNING. THE ATMOSPHERE IS PLENTY UNSTABLE ENOUGH FOR SOME SEVERE STORMS...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. COULD SEE AN ISOLATED TORNADO BEFORE SUNSET BUT BETTER CHANCES FOR TORNADOES WILL BE TO OUR NORTHEAST. STORMS WILL WEAKEN AS THE SUN FALLS BELOW THE HORIZON AND WILL MOVE OFF TO THE SOUTHEAST BY MID EVENING. THE REST OF THE NIGHT WILL BE PARTLY CLOUDY AND SOMEWHAT MUGGY WITH THE MERCURY FALLING INTO THE MID 60S. FOG MAY FORM AGAIN IN THE EARLY MORNING HOURS BUT WIDESPREAD DENSE FOG IS NOT EXPECTED. UPPER RIDGE MOVES OVERHEAD TOMORROW RESULTING IN A SUMMERLIKE DAY. URBAN LOUISVILLE WILL SEE LOWER 90S WITH OTHER AREAS IN THE 85 TO 90 DEGREE RANGE. AN ISOLATED STORM COULD POP UP IN THE HEAT OF THE DAY BUT OVERALL IT SHOULD BE DRY. .LONG TERM (WEDNESDAY NIGHT - TUESDAY)... WEDNESDAY NIGHT THROUGH TUESDAY... THE UPPER AIR FLOW...IN A PATTERN THAT IS NOT THAT UNCOMMON IN MAY...HAS BECOME QUITE AMPLIFIED. A DEEP CLOSED LOW OVER THE EASTERN ATLANTIC HAS SLOWED THE NORMAL EASTWARD PROGRESSION OF RIDGES AND TROUGHS THAT IS TYPICAL AT MID-LATITUDES. RIDGING WILL PRE-DOMINATE OVER THE LOWER OHIO VALLEY THROUGH EARLY FRIDAY...ONLY TO BE REPLACED BY A DEVELOPING CLOSED LOW THAT WILL STALL OVER THE REGION TOWARDS THE EARLY PORTION OF NEXT WEEK. IN A NUTSHELL...WARM HUMID CONDITIONS THROUGH FRIDAY WILL BE REPLACED BY AN EXTENDED COOL PERIOD THAT BEGIN SATURDAY OR SUNDAY AND CONTINUE POSSIBLY THROUGH NEXT TUESDAY OR WEDNESDAY. ENERGY ASSOCIATED WITH THE DEEP WESTERN TROUGH CURRENTLY OVER THE ROCKIES WILL SPLIT THIS AFTERNOON...WITH THE SOUTHERN PORTION OF THIS TROUGH DEVELOPING INTO A CLOSED LOW BY THURSDAY MORNING. THIS NEARLY CUTOFF 500MB CIRCULATION WILL THEN SLOWLY DRIFT EASTWARD OVER THE CENTRAL PLAINS AND IS FORECAST TO LIE OVER MISSOURI BY EARLY SATURDAY. AHEAD OF THIS FEATURE...WARM AND HUMID AIR WILL PREVAIL OVER THE LOWER OHIO VALLEY. BOTH THE NAM AND THE GFS MOVE THE 500MB RIDGE AXIS EAST OF KENTUCKY BY THURSDAY AFTERNOON. THIS WILL ALLOW WEAK SOUTHERLY FLOW TO BEGIN OVER THE COMMONWEALTH. EXPECT A VERY WARM AND HUMID DAY THURSDAY WITH ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. HIGHS SHOULD AGAIN REACH THE MID TO UPPER 80S. AS THE AFOREMENTIONED 500MB CIRCULATION SLOWLY APPROACHES...CHANCES FOR SCATTERED CONVECTION WILL INCREASE THURSDAY EVENING AND ESPECIALLY FRIDAY...AS DIFFLUENT UPPER FLOW WILL PROVIDE SOME SUPPORT FOR CONVECTION. ALTHOUGH WARM TEMPERATURES ARE STILL EXPECTED FRIDAY...SATURDAY MAY SEE A SHARP COOLDOWN DEPENDING ON THE PROXIMITY OF THE CLOSED LOW. HIGHS SATURDAY COULD EASILY RANGE FROM THE UPPER 60S TO THE UPPER 70S DEPENDING ON RAIN AND CLOUD COVER. WILL PUT 50% POPS FOR FRIDAY AND SLIGHTLY LESS FOR SATURDAY. MUCH OF THE EXTENDED GUIDANCE SLOWLY MOVES THE 500MB CUTOFF LOW FROM MISSOURI TO TENNESSEE IN THE SATURDAY THROUGH TUESDAY TIME FRAME. THIS WILL PRODUCE COOLISH WEATHER WITH INCREASED AFTERNOON CLOUDINESS AND A POTENTIAL FOR SCATTERED SHOWERS EACH DAY. HIGHS SUNDAY THROUGH TUESDAY MAY HAVE DIFFICULTY REACHING 70. && .AVIATION (18Z TAF ISSUANCE)... SCATTERED STORMS ARE STILL EXPECTED TO ERUPT THIS AFTERNOON AS AN UPPER WAVE OVER SOUTHERN ILLINOIS INTERACTS WITH AN UNSTABLE ATMOSPHERE AND A SURFACE WARM FRONT REACHING FROM CHICAGO TO CHARLIE WEST. BEST CHANCES WILL BE AT LEX...THOUGH TSTM CHANCES AT SDF ARE LOOKING BETTER AS STORMS TO OUR WEST TRY TO ROUND THE TOP OF THE UPPER RIDGE. THEY HAVE BEEN STRUGGLING AS THEY RUN IN TO THE RIDGE BUT THEY WILL NEED TO BE WATCHED. STORMS MOVE OFF TO THE SOUTHEAST THIS EVENING WITH A QUIET NIGHT TO FOLLOW. SOME MVFR FOG WILL LIKELY DEVELOP TOWARDS DAWN. TOMORROW THE AXIS OF THE UPPER RIDGE WILL BE OVERHEAD AND WILL PREVENT ANYTHING MORE THAN ISOLATED POP-UP STORMS FROM DEVELOPING. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........13 LONG TERM.........JSD AVIATION..........13
Hazardous weather outlook, May 10, 1:22 PM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 122 PM EDT TUE MAY 10 2011 KYZ070>073-111730- LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- 1222 PM CDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH MONDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME...BUT BRIEF HEAVY RAIN AND LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORM. WIDESPREAD FLOODING PROBLEMS ARE NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. KYZ026-027-061>064-074>078-081-082-111730- OHIO KY-GRAYSON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 1222 PM CDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. A FEW STRONG STORMS WILL BE POSSIBLE WITH SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH MONDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME...BUT BRIEF HEAVY RAIN AND LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORM. WIDESPREAD FLOODING PROBLEMS ARE NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057- 065>067-111730- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-TAYLOR KY-CASEY KY-LINCOLN KY- 122 PM EDT TUE MAY 10 2011 /1222 PM CDT TUE MAY 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND POSSIBLY AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH MONDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME...BUT BRIEF HEAVY RAIN AND LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORM. WIDESPREAD FLOODING PROBLEMS ARE NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 13
In the hours before
Local storm report, May 10, 3:07 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
307 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL MILLERSBURG 38.30N 84.15W
05/10/2011 M1.00 INCH BOURBON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1100720
13Local storm report, May 10, 3:22 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
322 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL MILLERSBURG 38.30N 84.15W
05/10/2011 E1.75 INCH BOURBON KY FIRE DEPT/RESCUE
&&
EVENT NUMBER LMK1100721
RLLocal storm report, May 10, 3:26 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
326 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL MILLERSBURG 38.30N 84.15W
05/10/2011 E2.75 INCH BOURBON KY PUBLIC
&&
EVENT NUMBER LMK1100722
13Local storm report, May 10, 3:34 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
334 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL CARLISLE 38.31N 84.04W
05/10/2011 E2.75 INCH NICHOLAS KY PUBLIC
GOLF BALL TO BASEBALL SIZED HAIL
&&
EVENT NUMBER LMK1100723
13Local storm report, May 10, 3:36 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
336 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM HAIL CARLISLE 38.31N 84.04W
05/10/2011 M2.75 INCH NICHOLAS KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1100724
13Local storm report, May 10, 4:06 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
406 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL CARLISLE 38.31N 84.04W
05/10/2011 E2.50 INCH NICHOLAS KY DEPT OF HIGHWAYS
MANY DENTED CARS AND BROKEN WINDOWS
&&
EVENT NUMBER LMK1100725
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 2:45 PM EDT | Special Weather Statement | LMK | Bourbon, Nicholas | 30 min |
| May 10, 2:49 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 26 min |
| May 10, 3:15 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Nicholas | 30 min |
| May 10, 3:35 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 25 min |
| May 10, 3:45 PM EDT | Severe Thunderstorm Warning | LMK | Nicholas | 15 min |
| May 10, 3:55 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 35 min |
| May 10, 4:45 PM EDT | Flash Flood Warning | LMK | Nicholas | 84 min |
| May 10, 4:45 PM EDT | Severe Thunderstorm Warning | LMK | Nicholas | 30 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.